# SDR AALA201507069002

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 47,939 hours, 17,789 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HC
- Part serial: 4622
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 48,018 hours, 17,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 598 EN-ROUTE, STRONG ELEC SMELL AT CRUISE COMING THROUGH COCKPIT VENTS 1HR INTO FLIGHT.  THE FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  R & R AVIONICS EXTRACT FAN 18HQ 21-26-51.  NO FAULTS NOTED ON GND AT THIS TIME.  R & R AVIONIC VENTILATION FILTER 21-26-43.  NO FAULTS NOTED ON GND AT THIS TIME.  PERFORMED JC 26L00021001 FOR AIR QUALITY, ABOVE ACTION HAS RESOLVED ALL SMELLS & AIR QUALITY ISSUES.  ACFT GOOD FOR SERVICE.
